# SDR P5CA2020031700097

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Peeling
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEEL OFF - PAIN, NO. 1 ENG SPINNER CONE PEEL OFF.( CLEAN UP SURFACE AND APPLY THE COATING IAW GE CF6-80C2 ESM 72-21-10 REPAIR 004 AND REPAIR 006 REV. 89. CONDITION CHK NORMAL. )
